# SDR AUS20020612

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Reciprocating En
- Part time: 1,208 cycles
- Component: Reciprocating En, Lyc, AEIO360B2F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBES AND ASSOCIATED LIFTERS (3OFF) BADLY WORN.
